# SDR HEEA0015043

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- Engine: Allsn 250C20B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 23063413
- Condition: Pitted
- Location: Engine
- Component: 6894171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  PITS BEYOND SERVICEABLE LIMITS ON A/O SEP. GEAR TEETH. INSTALLED A NEW A/O SEP. GEAR.
